answersLogoWhite

0


Best Answer

It depends on what type of Birth Control you are on. If you are on a birth control that will only make you have four or so periods a year, then it is normal. If you are on a normal birth control it really isn't normal to not have a period. Failure to menstrate is often caused by hormonal imbalances, certain conditions such as polycystic ovarian syndrome, could be causing the imbalance. In any case a good consultation with a family physician or a gynecologist would be a good order.

User Avatar

Wiki User

15y ago
This answer is:
User Avatar

Add your answer:

Earn +20 pts
Q: Is it normal to not have a period if on birth control pills for a long time?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Is it normal to start your period 2 weeks early when on birth control pills?

no this is NOT normal, maybe you have forgotten the pill or miscalculated.


I took my last pill today and came on your period is that normal?

This is normal with birth control. You will have a period anytime within the 7 days of the last pills.


How late can your period be if your on the birth control pill?

about three days into your 'white' section of your pills is still normal


Im on birth control just finished your first set of pills on Sunday and still havent had your period is this normal when should you get it?

Certain birth control pills do make your period lighter or stop completely while you are taking them. If it concerns you too much call your gyno, but I believe this is normal for some.


Is it normal to feel sick after you take your birth control pill?

It is not normal to feel sick after taking birth control pills. If you feel that the pills are making you sick, you should contact your doctor and have them changed.Taking birth control pills should not make you feel sick. That is not normal.


Is it normal to a have a 3 week period after switching birth control pills?

No, if this is occurring, then you should not be using that pill. See your doctor.


Is it normal not to start you're period on the pill jazz?

It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.


What does it mean if you start you period on day you ovulate?

If your period wasn't due & you're on birth control, then this is break through bleeding. Birth control stops you from ovulating. If you're currently on the 7day break or sugar pills then this is normal.


What happens if you delay your period for a week while on birth control and then do not get your period straight away when you start taking the sugar pills?

Continue taking your birth control pills as scheduled.


What are some birth control pills that make your period lighter?

In general, all birth control pills, as well as the patch and ring and the Mirena IUD, make your period lighter.


Will birth control pills change the amount of days you have your period?

Yes, normally birth control pills will reduce the number of days of bleeding.


Is it normal to have your period for 1 day after being on birth control pills for two weeks?

Yes, unscheduled bleeding is a common side effect in the first three months of birth control pill use. Continue taking your pills as scheduled.